# SDR DALA2024091108935

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 DONT WORK CORRECTLY DOOR DAMPER OF PASSENGER CREW DOOR 831. CORRECTIVE ACTION: REPLACED DOOR DAMPER OF PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B. (0545980)
